# SDR REXA2015061000571

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,098 hours, 20,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Contaminated
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR WILL NOT CLOSE.  CLEANED EXCESS STICKY GREASE FROM DOOR SEAL.  OPERATIONS CHECKED GOOD IAW AMM 52-70-01.
